# SDR USAA2015040200004

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 33,563 hours, 25,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER CYLINDER HAD ZERO PRESS INDICATION.  R & R R2 DOOR DAMPER CYLINDER IAW AMM 52-13-14-400-001B WITH GOOD OPERATIONAL CHECK.
